Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/3376
Title: Computational procedures for nonlinear analysis of frames with semi-rigid connections.
Authors: Pinheiro, Leonardo
Silveira, Ricardo Azoubel da Mota
Keywords: Frames
Semi-rigid connections
Hybrid element
Finite element method
Nonlinear analysis
Issue Date: 2005
Citation: PINHEIRO, L.; SILVEIRA, R. A. da M. Computational procedures for nonlinear analysis of frames with semi-rigid connections. Latin American Journal of Solids and Structures, v.2, p.339-367, 2005. Disponível em: <http://www.lajss.org/index.php/LAJSS/article/view/85/79> Acesso em: 09 set. 2013.
Abstract: This work discusses numerical and computational strategies for nonlinear analysis of frames with semi-rigid connections. Initially, the formation of the nonlinear problem is analyzed, followed by the necessary computational approaching for its solution. After that, the matricial formulations and the mathematical modeling of flexible connections, as well as the insertion of the nonlinear process, are presented. Moreover, the necessary procedures for characterization of semi-rigid beam-column elements, the modified stiffness matrix, the internal forces vector and the updating of the connection stiffness along the incremental-iterative process are approached and illustrated through the text. In order to verify the success of the implementations and the considered algorithms, the results for some types of frames considering semi-rigid joints are compared with those supplied by literature. Some considerations and conclusions about the computational implementations and results obtained are presented at the end of this work.
URI: http://www.repositorio.ufop.br/handle/123456789/3376
metadata.dc.rights.license: O periódico Latin American Journal of Solids and Structures permite ao autor o depósito de cópia do artigo em repositório institucional. Fonte: Latin American Journal of Solids and Structures <http://www.lajss.org/index.php/LAJSS/about/submissions#copyrightNotice> Acesso em 12 set. 2013.
Appears in Collections:DECIV - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ComputationalProceduresNonlinear.pdf2,02 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.